# SDR 2005UALA00488

- Difficulty date: May 30, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 37,660 hours, 28,027 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT BS 1006-1016 STR S6L.  REPLACED TEMPORARY REPAIR AND INSTALLED PERMANENT DOUBLER REPAIR PER SRM 53-60-01 FIG 205.
